Paracetamol + Ibuprofen Cap 325mg200mg (ENERLAX)-100

Paracetamol + Ibuprofen Cap 325mg/200mg (ENERLAX)-100

Paracetamol + Ibuprofen Cap 325mg/200mg (ENERLAX)-100
Indications:
Indicated for the relief of mild to moderate pain of musculoskeletal origin such as myalgia, arthritis, rheumatism, strains, sprains, tendonitis, backache and stiffneck.
Dosage and Administration:
One (1) capsule to be taken three or four times a day or as prescribed by a physician.
Contraindications:

Precautions:
Hypersensitivity to any of the active ingredients.
Side Effects:
The most common side-effects occurring during therapy with NSAIDs are generally gastrointestinal disturbances such as gastrointestinal discomfort, nausea, and diarrhea; these are usually mild and reversible but in some patients peptic ulceration and severe gastrointestinal bleeding may occur. CNS-related side effects include headache, vertigo, dizziness, nervousness, tinnitus, depression, drowsiness and insomnia. Hypersensitivity reactions may occur occasionally and include fever, angiodema, bronchospasm, and rashes.


Disclaimer: The contents of this site are for information purposes only and should not be construed as a susbtitute for professional medical advice. For diagnosis, treatment and prescription, consult your physician and other healthcare providers. Carefully read all product labels and packaging prior to use.